So today is 'Day 50' and I went back to see my Dermatologist. He had a bit of a stress in that he really wants me to come off of the steroids, but I managed to pursuade him to give me another two weeks prescription of 5mg a day, as I'm so paranoid I'm gonna break out again horrifically when I stop them. He's also upped my Isotetrinoin/Roaccutane/whatever you wanna call it, and from tomorrow I'll be on 60mg a day (scary stuff!). He again confirmed that my treatment will be six months, so by my calculation that brings me to the end of January 2012. Flippin ages yet to wait, but hopefully I'll start to see a difference soon. He did warn me that the dryness will really kick in now, which is only to be expected if we go by other people's blogs. So far I've been ok bar the dry lips, but that's nothing the Vaseline doesn't sort out. As stated previously, I am a little worried about my hair though, but only time will tell as to how much of that comes out.
Question - do people get breakouts every time their Roaccutane is increased? If someone can tell me that'd be great, as I would rather be prepared for it. Here's hoping it isn't as bad as a few weeks ago though, which I am still recovering from!!
Also, how long does this drug take to start working, I'm seeing bloody nothing yet!!
Oh one day I long to have fab skin and not hide my face when I walk into a room ..... that'd be ace ..... dream over .... back to work!!!!!!!
Terrar for now folks